# SDR AALA202408269163

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 65,970 hours, 27,102 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Return Line
- Condition: Leaking
- Location: Apu Fuel
- Component: Apu, Hnywl
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FUEL ODOR IN CABIN DURING PUSHBACK WHEN RUNNING PACKS ON APU BLEED VALVE. DURING INSPECTION OF APU COMPARTMENT, FOUND EVIDENCE OF OIL LEAK FROM THE AFT BEARING RETURN TUBE. REMOVED AND REPLACED AFT BEARING RETURN TUBE. PER HONEYWELL CMM 49-26-93.
